MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); DXC

APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); DXC
Model Number 1
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned and was visually inspected for non-conformances such as jaw alignment and boxlock damages.Based on the customer's feedback, only the jaw alignment testing was performed as they noted "when you close the clamp the jaws are not aligned, they scissor." the returned clamp met visual and jaw alignment specifications, and the customer's experience of "scissoring" could not be confirmed.No visual non-conformances were found, but applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Aortic valve substitution - "the clamp doesn't close the jaws properly.We had already sent a product replacement.The customer is not waiting for any further action, unless the pickup of the product by the courier.When we'll have the product, we'll send back to the office for inspection for our internal records." type of intervention - "n/a." patient status - "good.".

Brand Name
A3213, CLAMP (SIZE 5-60)
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6368584
Report Number2027111-2017-01435
Device Sequence Number1081534
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691(11)290330(30)01(10)1220223
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
1
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1
Device Catalogue Number1
Device Lot Number1220223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2015
Initial Report FDA Received Date03/01/2017
Patient Sequence Number1